MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD SMALL 6-FILE STER 21MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD SMALL 6-FILE STER 21MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756221G0S03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold small 6 file ster 21mm file broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event is therefore reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
The investigation results for this complaint are: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The provided batch #1920022 turns out to have no corresponding with the catalog number involved in this complaint.Right batch number is unknown, dhr cannot be reviewed.Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse (number of uses not communicated), excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.

Brand Name
WAVEONE GOLD SMALL 6-FILE STER 21MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23818570
Report Number8031010-2025-00226
Device Sequence Number9396263
Product Code EKS
UDI-Device IdentifierD716WGSMALL211
UDI-PublicD716WGSMALL211
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756221G0S03
Device Lot Number1920022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/06/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown